MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4085 SURGICAL TABLE

STERIS CORPORATION STERIS; 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their 4085 surgical table began to tip while transferring a patient onto the table from a stretcher.Prior to the patient transferring to the table, the tabletop was oriented in a downward position and slid towards the head end.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and stated he was unable to recreate the reported issue and did not detect any functional issues with the surgical table.The 4085 general surgical table operator manual states, "warning tipping hazard: do not place patient on the table unless floor locks are engaged.Center tabletop over column before transferring patient on or off the table." the steris service technician provided counseling on proper use and operation of the surgical table specifically ensuring the tabletop is center over column before transferring patient on the table.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
4085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21718196
Report Number1043572-2025-00031
Device Sequence Number11708235
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783(11)200505
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown